McKoy, Vincent and Winter, N. W. (1968) Numerical Solution of Quantum-Mechanical Pair Equations. Journal of Chemical Physics, 48 (12). pp. 5514-5523. ISSN 0021-9606. http://resolver.caltech.edu/CaltechAUTHORS:20120830-124214819
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120830-124214819
We discuss and illustrate the numerical solution of the differential equation satisfied by the first‐order pair functions of Sinanoğlu. An expansion of the pair function in spherical harmonics and the use of finite difference methods convert the differential equation into a set of simultaneous equations. Large systems of such equations can be solved economically. The method is simple and straightforward, and we have applied it to the first‐order pair function for helium with 1 / r_(12) as the perturbation. The results are accurate and encouraging, and since the method is numerical they are indicative of its potential for obtaining atomic‐pair functions in general.
|Additional Information:||© 1968 American Institute of Physics. Received 26 January 1968. Supported in part by a grant from the NSF (GP 6965).|
|Other Numbering System:|
|Official Citation:||Numerical Solution of Quantum-Mechanical Pair Equations Vincent McKoy and N. W. Winter, J. Chem. Phys. 48, 5514 (1968), DOI:10.1063/1.1668249|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Aucoeur Ngo|
|Deposited On:||30 Aug 2012 20:25|
|Last Modified:||26 Dec 2012 16:05|
Repository Staff Only: item control page